Search
All Categories
    All Categories Close

    We need to confirm that we can service your area. Please fill in your address:

    Order over $25 and get $10 off your first order! Use code WELCOME10

    Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 24 Pack

    10. 60
    For the temporary relief of pain and/or inflammation. Always read the label and follow the directions for use. Incorrect use could be harmful.When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance.Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:ËÇó headacheËÇó migraine headacheËÇó tension headacheËÇó muscular painËÇó cold & flu symptomsËÇó period painËÇó dental painËÇó sinus painËÇó back painËÇó arthritic painReduces fever.Active IngredientsIbuprofen Sodium Dihydrate 256mg (equiv. Ibuprofen 200mg).DirectionsTake with water.Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).Take with water.Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).Store below 25’C.Product WarningsDo not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if the blister foil is broken on first opening.Do not use if:- You have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.- During the last 3 months of pregnancy.Unless a doctor has told you to, do not use:- For more than 3 days at a time.- If you have asthma.- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.- If you are trying to become pregnant or during the first six months of pregnancy.- In children suffering from chickenpox (varicella).- In children suffering from dehydration through diarrhoea and/or vomiting.- If you are taking medication regularly.- If you are aged 65 years or over.- In children under 7 years of age.Country of Origin: UK
    10. 60